Vitacost Ratings and Reviews

Product Reviews

Advil Congestion Relief -- 20 Coated Tablets

Contains: Ibuprofen and Phenylephrine. Ibuprofen 200 mg Pain Reliever/Fever Reducer (NSAID). Phenylephrine HCl 10 mg Nasal Decongestant. Non-Drowsy Relief Of: Sinus Pressure Nasal Swelling & Congestion and Headache. Temporarily relieves these symptoms associated with the common cold or flu:. headache. fever. sinus pressure. nasal congestion. minor body aches and pains. Reduces swelling of the nasal passages. Temporarily restores freer breathing through the nose
Customer reviews for Advil Congestion Relief -- 20 Coated Tablets
This product has not yet been reviewed. Click here to continue to the product details page.